# SDR USAA2011061400001

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 60,370 hours, 26,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: A6231
- Condition: Delaminated
- Location: Overwing Exit
- Part time: 40,089 hours, 15,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - LT OVERWING SLIDE DELAMINATED AT THE LOWER CORNER.  REMOVED AND REPLACED LT OVERWING SLIDE IAW AIRBUS MAINTENANCE MANUAL 25-62-42-0401.
